×

Found 3,668 Documents (Results 1–100)

The regularity theory for the area functional (in geometric measure theory). (English) Zbl 07821729

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 2. Plenary lectures. Berlin: European Mathematical Society (EMS). 872-913 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Global stability for a delay SIR epidemic model with general incidence function, observers design. (English) Zbl 1534.34080

Diagana, Toka (ed.) et al., Partial differential equations and applications. Colloquium in honor of Hamidou Touré, Ouagadougou, Burkina Faso, November 5–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 420, 259-280 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Dynamics of chains of many oscillators with unidirectional and bidirectional delay coupling. (English. Russian original) Zbl 1531.34070

Comput. Math. Math. Phys. 63, No. 10, 1817-1836 (2023); translation from Zh. Vychisl. Mat. Mat. 63, No. 10, 1617-1636 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference